Yes... see a cardiologist.
That's too often and too long to be attributable to stress.
It's possible that it could be controlled by medication, or you could need cardiac surgery. A "short circuit" in the heart can be cured with a minimally invasive procedure called cardiac ablation.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I recently was seen in the ER for palpatations and near syncope cardiac enzymes negative ekg normal. I had to wear a holter for 24 hrs 1 PAC, 109 PVC with no sustained V-Tach heart rate remained around 80 the entire time with only one tracing of Sinus Tach 139 my Dr. said these are normal holter results was screened for anemia not anemic, tsh normal, and lipid profile perfect, but I still feel this flutter that makes me gasp for not even a second I am 32 y/o not hypertensive no medical problems what could this be ????????????
for past few weeks i am feeling some unpleasant palpiation (feels like something in my chest stops and comback again.. like flip-flop)so i went to see a doctor. they examined my blood pressure and done a ECG test while i was resting for couple of minutes. my blood pressure was absolutely normal and so is the ECG test (during that period i did not sense any papitations as well). However i am still getting those palpitations and i feeling like they are comming quite often now. i used to smoke but i have quit now. can someone please advise how shall i describe this to my Doctor and what test i must undertake in order to be on a safe side... and how dangrous could that papitation be? could something like palpitation happens due to gas or something else as well? please advise... thanks
Hey, I was diagnosed with an eating disorder and the effects were secondary amenorrhea and bradycardia. My resting rate rate then was 45 and they said it could be reversed but I was wondering if it was possible to reverse it in a week? I ve been following their orders of eating more for about 5 days now and my resting heart rate is between 70-80 every time I check it.
I had a herpetic whitlow - sp? which caused lymphangitis, or red streaking up my hand and arm - about the same time, my heart started beating irregularly and I went on a 7 day course of Keflex. While on the Keflex, my heart was fine. The minute I went off the Keflex, the palpitations came back. I ve worn a heart monitor and was told that 2% of my heartbeats are extra but what I feel is that there is some sort of infection at play here even though my bloodwork has come back normal. Thoughts?
I have recurrent atrial fibrillation status post radio frequency ablation and bilateral thoracotomy this seems to be made wose during high stress job experiences as a nurse anesthetist will I just have continue to work like this or does this condition qualify for disability
My name is Jennifer. I am a 41 year old female, 5 9 , 125 LB. Over the past 10 years I have had symptoms of arrhythmias , chest pain, breathing problems (inability to breath deeply), coughing and severe hoarseness usually coinciding with the other problems. It seems to be getting slowly worse as I get older. I sleep sitting up. If I lay down I risk waking up with significant chest pain, choking and arrhythmias. I tried to get a diagnosis in my 30 s but no one found the source of my problem before I lost my insurance and stopped pursuing it. I recently went to a chiropractor and had x-rays taken. There is significant compression and misalignment between C3 and C4. There is also some arthritic changes between these vertebrae. I used to break horses when I was in my early 20 s and at one point directly fell on my head and was knocked out. I assume that is what caused this particular injury. My question is could this injury be causing the arrhythmias, chest pain, breathing problems and hoarseness? I know you can t answer with certainty I am just curious if it is a possibility. Thank you for your time, Jennifer
I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have shortness of breath . I wake up at night and feel like i'm not getting enough oxygen . I weigh 260...
I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...
My husband is 80 years old and has been diagnosed with congenial heart dease. His heart is only pumping half the speed of a normal heart beat. And now his lungs are filling with fluid. He also has Alzheimer's.